• Just wondering who has been through Herceptin treatments after finishing chemo treatments and if they had any problems w

    Asked by survivorb2 on Saturday, January 21, 2012

    Just wondering who has been through Herceptin treatments after finishing chemo treatments and if they had any problems w

    6 Answers from the Community

    6 answers
    • nancyjac's Avatar

      I get a Herceptin treatment weekly and I'm still in chemo. The full chemo is every 3 weeks, with just the Herceptin infusion on the intervening weeks. I've not had any problems or side effects specifically from the Herceptin.

      almost 5 years ago
    • Suzi's Avatar

      I get Herceptin weekly with the chemo every 3 weeks (taxotere& carboplatin). The side effects from the Herceptin are mainly chills for the first few days afterwards & some achiness (not anywhere near as bad as the chemo!).

      almost 5 years ago
    • Denise's Avatar

      I had Herceptin during the last few months of chemo and for five months afterwards. I had the joint/bone pain and chills for a few days after a treat and there were three weeks in between treats. The doctor orders MUGA scans to measure heart function as most chemos can negatively affect your heart. One of my scans came back showing decreased heart function in comparison to an earlier scan. This stopped my treatement a few months shy of the 12 months I was supposed to be on it. Turns out the scan was a misread-I had fallen asleep during the scan and as a result my heart function was considerably lower than normal! :) Good luck!

      almost 5 years ago
    • Kris' Avatar

      I also am finishing my treatment of herceptin. I was on taxol and herceptin and since July 2011 I have just been on herceptin. I will be finishing in April 2012. I also have been having scans done of my heart and those have come back well each time. My doctor has been very careful and checked me for anything abnormal right away. I have had only two side effects that were noticeable to herceptin alone. My joints get very sore especially when I exercise or stand for long periods; however, Tramadol has been a wonderful drug to lessen the pain. Another side effect I have had is a drop in my potassium level. I have been taking supplements to help and that seems to be working. Take care and stay strong!

      almost 5 years ago
    • PinkD's Avatar

      I had Herceptin every two weeks for a total of a year, at first with Taxol and then just on its own. I didn't have a bit of trouble!

      almost 5 years ago
    • vanessa's Avatar

      thanks for tat ? , I too had the same ? and in March 2012 i will start radiation and a year of herceptin chemo, and i now feel a little better about it, thanks to everyone who answered her ?

      over 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.